Makale
Tam Makale
Uluslararası
2013
The Hadamard s Inequality for Quasi convex Functions via Fractional Integrals
ANNALS OF THE UNIVERSITY OF CRAIOVA, MATHEMATICS AND COMPUTER SCIENCE SERIES
Cilt 40 · ss. 167–173 · 01.05.2013
Özet
In this paper, we give the Riemann-Liouville fractional integrals definitions. We use these Riemann-Liouville fractional integrals to establish some new integral inequalities for quasi-convex functions. Also, some applications for special means of real numbers are provided.
Anahtar kelimeler
Quasi convex functions
Hadamard's inequality
Riemann-Liouville fractional integral
Power-mean inequality
Atıf için künye
ÖZDEMİR, M. E., & Yıldız, Ç. (2013). The Hadamard s Inequality for Quasi convex Functions via Fractional Integrals. ANNALS OF THE UNIVERSITY OF CRAIOVA, MATHEMATICS AND COMPUTER SCIENCE SERIES, 40, 167–173.
BibTeX
@article{ozdemir2013-146743,
author = {ÖZDEMİR, MUHAMET EMİN and Yıldız, Çetin},
title = {The Hadamard s Inequality for Quasi convex Functions via Fractional Integrals},
journal = {ANNALS OF THE UNIVERSITY OF CRAIOVA, MATHEMATICS AND COMPUTER SCIENCE SERIES},
year = {2013},
volume = {40},
pages = {167--173},
issn = {1223-6934},
url = {https://akademik.atauni.edu.tr/yayinlar/146743-the-hadamard-s-inequality-for-quasi-convex-functions-via-fractional-integrals}
}